# SDR USAA050905

- Difficulty date: July 27, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Engine: Cfmint CFM563B2
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Sta 867
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C1 - SHEAR TIE, 5.5 INCH X 1.0 INCH CORROSION, BETWEEN SHEAR TIE AND SKIN AT STA 867 BOTTOM OF FUSELAGE.  REMOVED CORRODED SHEAR TIE AND INSTALLED NEW SHEAR TIE IAW SRM.  (K)
